# SDR SWAA2025071683989

- Difficulty date: June 20, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B LEADING EDGE RIB LOCATED LE STA 105.26 RT HORIZONTAL STAB.  REPLACED RIB LOCATED LEADING EDGE LE STA 105.26 ON RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:186A1001 SHEET: 11 AND SHEET: 13 REV A ; DWG:186A1304 SHEET: 1 REV A.
